MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/j.1552-4604.1981.tb01762.x

Медицинская библиотека · Journal of clinical pharmacology · 1981

Development of pulmonary edema related to heparin administration.

Ahmed S S, Nussbaum M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Bleeding, thrombocytopenia, and osteopenia are recognized as the side effects of heparin administration. We recently noted occurrence of pulmonary edema in a patient with myelofibrosis with myeloid metaplasia being treated with heparin for pulmonary embolism. The hypertensive episodes preceding left ventricular failure were considered related to serotonin released from the immunologically mediated lowering of platelets.

Для цитирования: Ahmed S S, Nussbaum M. Development of pulmonary edema related to heparin administration.. Journal of clinical pharmacology. 1981. DOI: 10.1002/j.1552-4604.1981.tb01762.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.